Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • July 27, 2011
  • 09:31 PM

i have started with the itching which turns into a hot red lump and then the next day brusing on my legs but now its started on my arms im starting to get a bit worried now as my sister got this about 5 years ago and it turned out she had blood clots in her legs she had to have daily injections of warfarin to thin her blood im scared this is going to be the case

Reply Flag this Discussion

1 Replies:

  • There are many possibilities.Most probably it is not the same as your sister, but get it checked ASAP.Better safe than sorry.As for injections and such, some people are sensative to the needle, but the worst one is only in for about 3 seconds and now they have an extra thin needle to hurt less (a lot more expensive - but the medical proffession do care about their patients).Also when the needle is out, "there is not the thing in there to cause the pain".So if you have 3 of the bad injections (total 9 seconds) and live for another 40/50/60 years, is that a fair exchange ?To be honest, I have seen two people who were hyper sensative, and they handled worse injection regimes than you are likely to go through.Warfarin now is normally small tablets and is nothing to worry about (even if you are addicted to cranberry juice).So get checked out ASAP to make sure you DO enjoy the rest of your life.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?